I just found out that the prednazone (steroid) I was on 14 years ago is the probable cause for my current hip problems. I was only on those meds for a few months but because I was 13 at the time and still growing, they did some major damage that didn't actually manifest until a couple years ago. I have had trouble with my hip off and on for 5 years but the most recent X-rays should that I have cysts in the ball joint of my femur. I am only 27 and this is something that generally occurs in much, much older women. I am still having MRI's done to help discover how degenerated the bone is but the orthopedic specialist says it is most likely due to the steroids taken during my growth phase. I just wanted to give everyone a heads up in case they have had hip problems and were on steroids during puberty.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...